Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some transformation of well-poised basic hypergeometric series of the type $ {}\sb 8\Phi\sb 7$

Author: R. P. Agarwal
Journal: Proc. Amer. Math. Soc. 4 (1953), 678-685
MSC: Primary 33.0X
MathSciNet review: 0056755
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, Cambridge Tract on Generalised hypergeometric series, 1935.
  • [2] -, Quart. J. Math. Oxford Ser. vol. 7 (1936) pp. 105-115.
  • [3] D. B. Sears, Transformations of basic hypergeometric functions of special type, Proc. London Math. Soc. (2) 52 (1951), 467–483. MR 0041982 (13,33e)
  • [4] L. J. Slater, Integrals representing general hypergeometric transformations, Quart. J. Math., Oxford Ser. (2) 3 (1952), 206–216. MR 0050719 (14,372g)
  • [5] F. J. W. Whipple, Proc. London Math. Soc. (2) vol. 40 (1935) pp. 336-344.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

PII: S 0002-9939(1953)0056755-2
Article copyright: © Copyright 1953 American Mathematical Society